MAUDE Adverse Event Report: XOMED MICROFRANCE MFG IGS ENT SYSTEM; INSTRUMENT, STEREOTAXIC

XOMED MICROFRANCE MFG IGS ENT SYSTEM; INSTRUMENT, STEREOTAXIC
Model Number 9733560XOMR
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.A medtronic representative went to the site to test the equipment.Testing revealed that the navigation system was found to be fully functional and the reported issue could not be replicated.The system then passed the system checkout and was found to be fully functional.A software analysis was initiated as part of the investigation.Analysis found that the behavior was consistent with a known anomaly in the medtronic navigation software anomaly tracking database.Concomitant medical products: other relevant device(s) are: product id: 9733467, serial/lot #: (b)(4).Product id: 9735001, serial/lot #: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system.It was reported that the mouse had not been working.This was reported outside of a procedure.There was no patient involved.It was reported that there has been no issues with the mouse since initial reporting.

Brand Name
IGS ENT SYSTEM
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
XOMED MICROFRANCE MFG
saint-aubin-le-monial
bourbon-l'archambault 3160
FR  3160
MDR Report Key11381176
Report Number9680837-2021-00002
Device Sequence Number17285180
Product Code HAW
UDI-Device Identifier00613994594235
UDI-Public00613994594235
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K001284
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/15/2014
Device Model Number9733560XOMR
Device Catalogue Number9733560XOMR
Device Lot Number4500908579
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2021
Initial Report FDA Received Date02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1